# SDR SWIA2020033049681

- Difficulty date: February 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA FASTENERS MISSING FROM LH SIDE SEAT RAIL STRUCTURE @ FS 461.00 FASTENER HOLE MISSED ON SEAT RAIL        (C-CHECK)   RO:3/26/2020INSTALLED 1EA MISSING FROM STRUCTURE  HILITE IAW CRJ200 SRM REMOVED SEAT TRACK IAW CRJ 200 AMM. REPAIRED 1EA HOLE IAW BOMBA REO AND REINSTALLED SEAT TRACK IAW CRJ200 AMM.
